MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO MIS 5.5MM CURVED ROD, COBALT CHROME, 75MM LENGTH

GLOBUS MEDICAL, INC. CREO; CREO MIS 5.5MM CURVED ROD, COBALT CHROME, 75MM LENGTH
Model Number 7134.7075
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging was available for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was done to remove and replace a rod which had migrated post-operatively.

Brand Name
CREO
Common Device Name
CREO MIS 5.5MM CURVED ROD, COBALT CHROME, 75MM LENGTH
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11096624
Report Number3004142400-2020-00183
Device Sequence Number14558432
Product Code MNH
UDI-Device Identifier00889095200461
UDI-Public00889095200461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7134.7075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient Weight120